# SDR SIMA201004604

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 23,567 hours, 23,980 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2735 THE CREW ABORTED THE TAKEOFF AT THE START OF THE TAKE OFF ROLL DUE TO EXCESSIVE SMOKE IN THE COCKPIT AND FRONT OF CABIN.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL CHECK OF BOTH ENGINES IAW ETN EM-72-034R4.  NO SMOKE OR SMOKE SMELL WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
